# SDR DALA2015102806579

- Difficulty date: October 25, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 66,120 hours, 18,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM-1 1R DOOR HARD TO ARM.  DURING DOOR INSPECTION WITH BUSTLE REMOVED, FOUND SLIDE SURVIVAL PACK GREEN ROPE CHORD ON FWD SIDE OF SLIDE HAD COME OUT FROM STOWED POSITION AND WRAPPED AROUND GIRT BAR MECHANISM AND GIRT BAR SLIDER CAUSING INTERFERENCE WITH GIRT BAR SLIDER.  REROUTED CHORD BACK TO ORIGINAL POSITION AND RESTOWED INSIDE PACK.  DOOR OPS CHECK NORMAL.
